# SDR UPS99230493

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 1 THRUST REVERSER UPPER DOOR ASSY INTERIOR SKIN CRACKED IN TWO PLACES.  REMOVED AND REPLACED NR 1 T/R UPPER DOOR ASSY IAW MM 78-30-00.
